# SDR MASA2021101600068

- Difficulty date: October 16, 2021
- Submitted: October 16, 2021
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 41,215 hours, 33,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EIT SIGN 154FD 2 BULBS INOP. PLACED ON MEL.
